# SDR ASAA2014013106742

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 788 hours, 260 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880585
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED AFTER FAILED START ATTEMPT.  ACFT GROUNDED.  R & R IGNITER PLUG, IGNITER LEAD, AND IGNITION UNIT, REF AMM 49-41-51, 49-41-52 AND 49-41-31.  APU OP'S CHECKED NORMAL. NO ISSUES.
